# SDR MALA965255

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Mech
- Condition: Out Of Adjust
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3016 - ON CLIMB-OUT FROM DTW, THE CARGO DOOR WARNING LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW.  THE LIGHT EXTINGUISHED ON TOUCHDOWN.  MAINTENANCE ADJUSTED THE CARGO DOOR CLICK-CLACKS.  ALL CHECKS SATISFACTORY.  (M)
